Born To Fly (georgiaskydiver) wrote in hepatitis_c,
Born To Fly
georgiaskydiver
hepatitis_c

The Treatment - Strange Side Effects

This is being posted in my own journal for my friends who might have some medical knowedge, and also x-posted in the Hep-C communities.


I've been having some very strange problems with my teeth and gums while on the treatment. Several times after taking my shots, I've felt like my teeth have been re-arranged during my sleep. To the point where my bite is completely out of whack. I've made several posts about it as the treatment has progressed.

Recently (since increasing the frequency of my shots), I've also noticed a marked change in my gums. At first it was a difference that my tongue felt inside my teeth. It was like my gums were retreating and there was more of my teeth exposed.

There's no pain and I go to the dentist every six months religiously. Always have. Always will. So I haven't really worried about it.


But the amount of tooth that my tongue feels has become alarming. I did a close inspection in the mirror this morning and completely freaked out! My gums are shortening and I have exposed roots on nearly all my top teeth. We're talking 1/4" on the front four teeth!!

The bottom ones aren't nearly as severe, although my gums have thinned so much that there is one root that is visible down near my jaw.


Holy shit! Has anyone ever heard of this happening due to the treatment?
  • Post a new comment

    Error

    default userpic
  • 4 comments